Ospamox Dyspnoea Side Effect Reports
The following Ospamox Dyspnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hyperhidrosis, Dyspnoea, Abdominal Pain, Pruritus|
This Dyspnoea side effect was reported by a health professional from LV. A 70-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Ospamox (dosage: 1000 Mg, Once/single), which was started on Jun 07, 2013. Concurrently used drugs:
This Dyspnoea Ospamox side effect was reported by a health professional from CZ on Feb 25, 2013. A Female , 55 years of age, was diagnosed with
Ospamox Dyspnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Ospamox Dyspnoea Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|